View Full Version : Propecia 10 Months

03-12-2011, 01:11 PM
Hello Guys,

Im starting to get worried and would apprechiate as many responses as possible. Im certain my right hand side is still thinning after 10 months on propecia, My left on the other hand seems to have stabilized and doesnt look bad at all. But the right (only over the past 2 months) has become increasingly thin. the hairs there are thick at the top and very thin at the base. Wouldnt this have stopped by now? I have noticed less and less hair fall in the bath and shower etc. So what is happening. When i look in certain lights i can see my scalp when i pull my hair up. Would all this hair have thickened by now? Why is one side worse? ive been on propecia for 10 months surely this wouldnt be happening?

Please help me, :(

Many Thanks

03-13-2011, 03:50 PM
can anyone help?

03-13-2011, 06:09 PM
Hey mate, I have read around different forums and noticed that some people notice propecia sometimes only helps on one side of the hairline. I have also read around that some people believe that propecia has destroyed their hairlines, so I guess it all depends on your luck. You could try out minoxidil or other topicals on the side that isn't keeping par. Hope that helps.